# SDR 96ZZZX1109

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131K
- Make and model: Cessna 402B
- Aircraft serial: 402B0248
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bulkhead
- Part number: 0823400109
- Condition: Cracked
- Location: Tip Tank Attach
- Part time: 6,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE LT WING TIP FUEL TANK ATTACH BULKHEAD WAS FOUND CRACKED.  THE CRACK WAS LOCATED TWO INCHES OUTBOARD OF THE WING ATTACH BOLT.  SUBMITTER STATED THIS CONDITION GOING UNREPAIRED, WOULD RESULT IN LOSS OF WING TIP FUEL TANK AND LOSS OF CONTROL OF AIRCRAFT.
